When will I ever feel better

Still feel tired out and sick. Pulse is 123 today. The amiodarone made it go higher. The pacemaker still hurts. I saw the Dr and inr nurse yesterday and again next Tuesday. Taking 4 mgs warfarin today. The nurse has given me lots of lancets and capillaries to test myself every other day. This medicine won't get out of my system ( the amiodarone). I'm getting up and getting dressed each day but feel useless. Sorry for the moan but I almost feel like giving up. I just wish I'd read up about the amiodarone before all this happened. Don't be too down about all this but do beware of new meds. Good wishes to all you good people out there and thank you for listening. Terry.

14 Replies

oldestnewest
  • So sorry you are having a bad time Terry and completely understand why you feel down. Hopefully things will settle down for you soon. These problems are awful and challenge our ability to get through it all. However you will get back on track. Dig in and hold your nerve until things improve. Thinking of you with good thoughts.

    It will be ok you know.

    Dee.

  • Thank you mead foot I do so hope you're right !

  • So sorry you are still feeling bad, trouble is you can soon feel in despair

    when you cannot feel much improvement, maybe if you could get out for

    a short walk that could brighten you up a bit. Hope things improve soon.Shirley.

  • Ido walk from the car to the Drs but find it hard to get breath. Going upstairs is a slow job but at least now I don't have to crawl as I did at first. Thank you for your kind thoughts. Terry

  • Terjo - I'm so sorry you feel so down and miserable. We've all probably had the same feelings at some time and it just seems to colour everything and feed on itself, doesn't it?

    When I felt rotten I tried to do at least one positive thing each day, even if it was just picking a flower (or a weed!) and putting it in a vase to admire it. It really is a step at a time to feeling better. From your post, I think that you have stopped taking Amiodarone recently? Hopefully, you will begin to feel better really soon and be able to see the improvement in your life.

    Very best wishes xx

  • I am so sorry that everything is so difficult at the moment, I really hope that you soon see an improvement in how you feel. My best wishes Kath

  • So sorry you are still poorly. I think I have read that it takes quite a while for this drug to completely leave your body so you may have to bear it for a little longer but you should feel much better then. Hang on in there and come on here to let off steam whenever you need to.x

  • Terry, ouf... sorry to hear the long this is for you. I so hope with time any of the after effects of the meds will work out soon and let you get on with recovering and healing. Take care.

  • Your Post Especially Interested Me

    In reading through your post I thought your situation was somewhat like mine. The beginning and progression of our cases seemed quite similar, and even our ages, though I am your senior for some years.

    Feeling dizzy and strange in other ways that I could not account for I made a visit to the Dr. After some discussion about my health conditions, I was sent out to the hospital for tests and monitoring. At the hospital, the findings showed that my heart rate was too low and in the 30s and 40s. Also, it showed that my heart rate was sometimes up to 150-160. It was all so confusing and I was trying to understand. Later, after further tests it was decided that I needed a pacemaker that was soon implanted to prevent my heart rate from going too low. Further test and EKG monitoring showed that my condition also included AF.

    For a long time after the beginning of treatments I had a lot of adjustments to make in my thinking, feelings and medicines. Many, if not most, days I was feeling dizzy and woozy (!). Now after becoming more adjusted to medicines and to my condition I am feeling and doing much better. Some days I can ignore AF.

    You say that your health is good in other ways and I hope that it will continue to be so. Perhaps, after more adjustments to your condition you will be able to ignore most of what bothers you now and return to a full life of joy and happiness.

    Wishing you a Very Merry Christmas and Happy New Year.

    Clay

  • Your Post Especially Interested Me

    In reading through your post I thought your situation was somewhat like mine. The beginning and progression of our cases seemed quite similar, and even our ages, though I am your senior for some years.

    Feeling dizzy and strange in other ways that I could not account for I made a visit to the Dr. After some discussion about my health conditions, I was sent out to the hospital for tests and monitoring. At the hospital, the findings showed that my heart rate was too low and in the 30s and 40s. Also, it showed that my heart rate was sometimes up to 150-160. It was all so confusing and I was trying to understand. Later, after further tests it was decided that I needed a pacemaker that was soon implanted to prevent my heart rate from going too low. Further test and EKG monitoring showed that my condition also included AF.

    For a long time after the beginning of treatments I had a lot of adjustments to make in my thinking, feelings and medicines. Many, if not most, days I was feeling dizzy and woozy (!). Now after becoming more adjusted to medicines and to my condition I am feeling and doing much better. Some days I can ignore AF.

    You say that your health is good in other ways and I hope that it will continue to be so. Perhaps, after more adjustments to your condition you will be able to ignore most of what bothers you now and return to a full life of joy and happiness.

    Wishing you a Very Merry Christmas and Happy New Year.

    Clay

  • I went back to my gp on the Monday nine days ago and he sent me to th e hospital. I was admitted to the cco unit again and taken off the Amiodarone. By then my legs were twice there normal size and growing. I seem to be violently allergic to most things. After a very uncomfortable time, I was transferred back to my senior consultant and he cut loads of drugs and I started to feel slightly better. But then I fell in the bathroom and thought I'd made a hole the tiles it made such a loud noise I banged my hip and shoulder too. .this made me have a ct scan and I was immobilised for three days..no bones broken I put this down to the HRT I've been taking for forty years.

    Came home yesterday weth instruction to rest and be very careful. See the consultant in about three weeks. Just got to get my appetitive back and things will seem more manageable have a lovely Christmas all of you. We're looking forward to the new Year. Terry

  • Appetite nearly back to normal, eating small. Amounts and find that honey,glycerine,and lemon extremely helpful with the cough that was making me be sick. The consultant told me to ask the pharmacist to give me something that wouldn't affect my medication. I remember using it when my children were young. Things are looking a bit better each day and the family have been very supportive taking it in turns to be with us and making sure that I'm being sensible and doing as I was told !

    I've never had such a clean house in years ! The phlebotomist comes round every two or three days and I'm keeping the inr to under 2.5 as the consultant wants. Thank you all for your kind thoughts they helped me enormously even when I was unable to send a reply.

    Terry

  • So glad, terjo, to hear you are feeling so much better. What a rough path you've had to tread, but at least it has got a whole lot smoother, and you are getting plenty of help too. Hope steady improvement continues! All the best!

  • Thank you Relim

    Terryx

You may also like...